# SDR USAA2010101292267

- Difficulty date: October 9, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - MAIN CABIN FLOOR PANEL 272KF HAS CORROSION BETWEEN FR72 TO FR76, S25R.  REPLACED MAIN CABIN HEATED FLOOR PANEL 272KF BETWEEN FR72 TO FR76, S25R IAW A330 SRM 51-21-00 & TYPICAL REPAIR 53-02-01.
